# SDR A6WA201306074988

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOWER SILL IS CORRODED.   REMOVED CORRECTED SILL AND INSTALLED NEW SERVICEABLE LOWER FLOOR SILL.
